Pure Multiplication Module over Dedekind Domain

Luthfia Nurhalimah(1*), Elvira Kusniyanti(2), Irawati Irawati(3)

(1) Institut Teknologi Bandung,  
(2) Institut Teknologi Bandung,  
(3) Institut Teknologi Bandung,  
(*) Corresponding Author


Various studies have explored the fascinating characteristics of modules over discrete valuation domain. One notable finding is that the multiplication module is regarded as indecomposable within a discrete valuation domain. Based on this distinctive property, a categorization of weak and pure multiplication modules over discrete valuation domain is established. A notable property of a discrete valuation ring is its role as the localization of a Dedekind domain. With this connection, there has been a classification of weak multiplication modules over the Dedekind domain. In this article, we examine the characteristics of the discrete valuation domain and the properties of pure multiplication modules over the discrete valuation domain, which collectively contribute to the properties of pure multiplication modules over the Dedekind domain.              


the Dedekind Domain; Discrete Valuation Domain; Invertible Ideal

Full Text:



K. Chemla, “FRAGMENTS OF A HISTORY OF THE CONCEPT OF IDEAL. Poncelet’s and Chasles’s reflections on generality in geometry and their impact on Kummer’s work with ideal divisors.”

W. Aitken, What are discrete valuation rings? What are Dedekind domains? 2021.

S. Ebrahimi Atani and S. Chul Lee, “MULTIPLICATION MODULES OVER PULLBACK RINGS (I),” Honam Journal of Mathematics, vol. 28, 2006.

A. Azizi, “Weak Multiplication Modules,” Czechoslovak Mathematical Journal, vol. 53, pp. 529–534, Sep. 2003, doi: 10.1023/B:CMAJ.0000024500.35257.39.

P. A. Krylov and A. A. Tuganbaev, “Modules_Over_Discrete_Valuation_Domains,” Journal of Mathematical Sciences, 2007.

E. Kusniyanti, “Karakterisasi Struktur the Dedekind,” Institut Teknologi Bandung, Bandung, 2017.

S. Ebrahimi Atani, “Indecomposable weak multiplication modules over Dedekind domains,” Demonstratio Mathematica [electronic only], vol. 41, Mar. 2008, doi: 10.1515/dema-2013-0059.

C.-P. Lu, “Spectra of modules,” Commun Algebra, vol. 23, no. 10, pp. 3741–3752, Jan. 1995, doi: 10.1080/00927879508825430.

S. Ebrahimi Atani, “On Secondary Modules over Dedekind Domains,” Southeast Asian Bulletin of Mathematics, vol. 25, no. 1, pp. 1–6, 2001, doi: 10.1007/s10012-001-0001-9.

S. E. Atani, “On Prime Modules over Pullback Rings,” Czechoslovak Mathematical Journal, vol. 54, no. 3, pp. 781–789, 2004, doi: 10.1007/s10587-004-6426-4.

DOI: https://doi.org/10.15575/kubik.v9i1.33207


  • There are currently no refbacks.

Copyright (c) 2024 Luthfia Nurhalimah

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Journal KUBIK: Jurnal Publikasi Ilmiah Matematika has indexed by:

SINTA DOAJ Dimensions Google Scholar Garuda Moraref DOI Crossref

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.